MathSciNet Relay Station
MathSciNet bibliographic data
MR2218469 60H10 (28A78 28A80 60D05)
Pilipenko, A. Yu. Properties of flows generated by stochastic equations with reflection. (Russian) Ukraïn. Mat. Zh. 57 (2005), no. 8, 1069--1078; translation in Ukrainian Math. J. 57 (2005), no. 8, 1262–1274
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement